MathSciNet Relay Station
MathSciNet bibliographic data
MR292162 (45 #1249) 60J99
Fakeev, A. G. On the question of the optimal stopping of a Markov process. (Russian) Teor. Verojatnost. i Primenen. 16 (1971), 708–710.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement